# SDR VNAA2009090100008

- Difficulty date: August 27, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 12,818 hours, 13,395 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 2LA00618101
- Part serial: 1643
- Condition: Damaged
- Location: Aft Position
- Part time: 8,134 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A LIGHTNING STRIKE AT 15,000 EN ROUTE BNA.  MAINTENANCE INSPECTED, REMOVED AND REPLACED AFT POSITION LIGHT.  ALSO, RIVETS AND STATIC WICKS WERE REPAIRED AND REPLACED.  ALL WORK WAS ACCOMPLISHED PER THE AIRCRAFT MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
